Atripla and flu like symptoms
Jan 7, 2009
I have been on Atripla for 3 weeks now and have achieved a VL drop from 12,000 copies to 208 copies and CD4 of 1030 at initial blood test.
All good news but I'm a little concerned as my inital improvements in wellbeing have been replaced with general flu like symptoms, sore throat and tiredness. Are these to do with adjusting to the meds still or the immune reconstitution and if so, can I expect these symptoms to pass?
Response from Dr. Henry
Those non specific symptoms are often hard to clearly associate with one of the components of Atripla (fatigue due to efavirenz for 2-4 weeks common) and can often be due to other conditions (such as viral infections) or as you mention the non specific effects of immune reconstitution. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Pain In Penis A Symptom Of AIDS?
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Diarrhea After Giving Oral Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.